MathSciNet Relay Station
MathSciNet bibliographic data
MR2314074 55P15 (55Q05)
Møller, Jesper M. $N$-determined 2-compact groups. I. Fund. Math. 195 (2007), no. 1, 11–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement